Case Report: Paraquat Poisoning Associated Multiple Organ Dysfunction Syndrome
Sahithi Maroju1★, K Krishna Sumanth2★ Corresponding author
- 1Department of Pharmacy Practice, Sree Dattha Institute of Pharmacy, Sheriguda, Ibrahimpatnam, Telangana, INDIA.
- 2Physician Assistant, Apollo Hospitals, Film Nagar, Hyderabad, Telangana, INDIA.
CORRESPONDENCE
Sahithi Maroju
Department of Pharmacy Practice, Sree Dattha Institute of Pharmacy, Sheriguda, Ibrahimpatnam, Telangana, INDIA.
Received: 2020; Revised: 2020; Accepted: 2020.
Volume 12, Issue 1 · pp. 104–106 · PUBLISHED · DOI: 10.5530/ijpi.2022.1.19
ABSTRACT
An 18-year female presented with an alleged history of the conception of liquid paraquet of an unknown quantity on 3rd August 2021. On examination, the patient was unconscious and disoriented. She was further diagnosed with Multiple Organ Dysfunction Syndrome. She had no pallor, icterus, cyanosis, clubbing, pedal adeno, and no lymphadenopathy. Paraquet is basically a toxic herbicide. It is a brown colored syrup liquid. It has chronic toxicity because of its rapid deactivation in contact with soil. After the ingestion, the herbicide is liable for further causative lesions. A very low dose or as little as one mouthful is very severe and dangerous. Although, Herbicides poisoning cases are very uncommon in India.
KEYWORDS
REFERENCES
As publishedShowing references and in-text citations exactly as published.
Cite this article
SELECT FORMAT
Maroju, S., & Sumanth, K. K. (). Case Report: Paraquat Poisoning Associated Multiple Organ Dysfunction Syndrome. International Journal of Pharmaceutical Investigation, 12(1), 104–106. https://doi.org/10.5530/ijpi.2022.1.19
